RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 155–156 (Mi umn2203)  

This article is cited in 1 scientific paper (total in 1 paper)

Pavel Petrovich Korovkin (obituary)

S. M. Nikol'skii, Al. A. Privalov, P. L. Ul'yanov


Full text: PDF file (258 kB)

English version:
Russian Mathematical Surveys, 1986, 41:5, 119–121

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 41A36, 42A24, 40A05

Citation: S. M. Nikol'skii, Al. A. Privalov, P. L. Ul'yanov, “Pavel Petrovich Korovkin (obituary)”, Uspekhi Mat. Nauk, 41:5(251) (1986), 155–156; Russian Math. Surveys, 41:5 (1986), 119–121

Citation in format AMSBIB
\Bibitem{NikPriUly86}
\by S.~M.~Nikol'skii, Al.~A.~Privalov, P.~L.~Ul'yanov
\paper Pavel Petrovich Korovkin (obituary)
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn2203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878329}
\zmath{https://zbmath.org/?q=an:0614.01023|0612.01023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..119N}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 119--121
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2203
  • http://mi.mathnet.ru/eng/umn/v41/i5/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:647
    Full text:161
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018